# SDR FDEA2018062971590

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 56,927 hours, 21,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276215
- Part serial: FX0029
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Part time: 5,440 hours, 4,354 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 SLIDE ACTIVATION LEVER DIFFICULT TO SLIDE.   ADJUSTED THE GIRT BAR MECHANISM IAW AMM 52-11-25-5.
